# SDR MALA070105

- Difficulty date: August 28, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N444XJ
- Make and model: Saab 340B
- Aircraft serial: 340B444
- Aircraft time: 20,514 hours, 22,576 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOTED ELECTRICAL BURNING ODOR JUST BEFORE START.  ALSO, NOTED POSSIBLE SMOKE FROM THE SEAT ROW 1 AREA.  SHUTDOWN AND CALLED CFR.  EVACUATED THE AIRCRAFT.  ODOR AND SMOKE NEAR SEAT 1D, ALLS FANS, SUPP A/C AND POWER WAS TURNED OFF, SMOKE STOPPED.  REPLACED LEFT RECIRC FAN.
